| Catalog Number |
FL28EX |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results).1 device: mount / no findings available.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 1 malfunction events(s), where it was reported the devices experienced litter/lift unexpected drop/collapse.There was 1 event with patient involvement that experienced pain.